# SDR AALA201705159011

- Difficulty date: May 14, 2017
- Submitted: May 15, 2017
- Operation: Air carrier
- Aircraft: N120EE
- Make and model: Airbus A321-231
- Aircraft serial: 6227
- Aircraft time: 9,030 hours, 2,951 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Aft Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT AFT LAVATORY SMOKE DETECTION ON ECAM. CHECKED ALL LAVATORIES. NO SIGN OF SMOKE. MAINTENANCE PERFORMED TSM 26-17-00-810-804. NO FAULTS NOTED. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
